# SDR 6VAR202503131001

- Difficulty date: March 13, 2025
- Submitted: March 13, 2025
- Operation: General aviation
- Filed by: Avocet Aviation Services, LLC, repair station 6VAR708B
- Aircraft: N743AX
- Make and model: Boeing 767232
- Aircraft serial: 22218
- Aircraft time: 97,545 hours, 46,569 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARRIED OUT MAJOR REPAIR OF LH FUSELAGE SKIN FOR CORROSION BEHIND MAIN CARGO DECK SCUFF PLATE AT STA 588-654, STR 19-22LH
